Existence and uniqueness of solutions for a fractional boundary value problem with a separated boundary condition

Lingju Kong, Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The authors study a nonlinear fractional boundary value problem with a separated boundary condition. The associated Green's function is constructed as a series of functions by applying the spectral theory. A criterion for the existence and uniqueness of solutions is obtained based on it.

Original languageEnglish (US)
Pages (from-to)691-698
Number of pages8
JournalDynamic Systems and Applications
Volume23
Issue number4
StatePublished - Dec 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Existence and uniqueness of solutions for a fractional boundary value problem with a separated boundary condition'. Together they form a unique fingerprint.

Cite this